Welcome to my homepage

Contact:

Department of Mathematics, Indian Institute of Science, Bengaluru, India - 560012.

Email:

pramath.anamby [at] gmail [dot] com.

pramatha [at] iisc [dot] ac [dot] in.

I'm a Ph.D student (since 2014) at the Department of Mathematics, IISc, with Prof. Soumya Das as my adviser.

Research Interests: Modular forms, analytic aspects of modular forms and analytic number theory.

Publications:

  1. Bounds for the Petersson norms of the pullbacks of Saito-Kurokawa lifts. J. Number Theory, 191 (2018), 351-367. (with S. Das). (PDF)
  2. Distinguishing Hermitian cusp forms of degree 2 by a certain subset of all Fourier coefficients. Publicacions Matemàtiques, 63 (2019), 307–341. (with S. Das). (PDF)
  3. Sturm-like bound for square-free Fourier coefficients. Proceedings of the Conference ”L-functions and Automorphic Forms” at Heidelberg 2016. (with S. Das). (PDF)
  4. Hecke-Siegel type threshold for square-free Fourier coefficients: an improvement. RIMS Kokyuroku Kyoto Univ., proceedings for the conference “Analytic and Arithmetic Theory of Automorphic Forms”, January 2018, to appear. (with S. Das). (PDF)